# SDR DALA1036369864

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN PAX CABIN RT SIDE CUSP WEB HAS 1EA CRACK UNDERNEATH OF OTBD SEAT TRACK AT FS280, RBL 46.  CUTOUT DAMAGED SECTION OF CUSP WEB, FS 280 RBL 46 IAW SRM 51-10-4 AND SRP DC-9-A-53-10-16-801-663A-A. FABRICATED REPAIR DOUBLER AND INSTALLED IAW SRP DC9-A-53-10-16-801-663A-A.
